# SDR DL76P020536

- Difficulty date: May 10, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 10,010 hours, 4,814 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Sheared
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, GOT L/E ASYMMETRY T/S AND FOUND PROX SENSOR TARGET AT S286 LEFT SLAT NR 5 EXTEND PLATE MISSING AND ATTACH SCREW SHEARED.  INSTALLED NEW TARGET AND ATTACHING SCREW.  SYSTEM OPS NORMAL.
